# SDR DALA1115459875

- Difficulty date: February 28, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,573 hours, 65,617 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Fire
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL WITH EXTERNAL POWER CONNECTED, VISIBLE FLAMES WERE NOTICED COMING FROM THE EXTERNAL POWER PANEL.  SMOKE ENTERED THE ACFT THROUGH DOOR L1.  PASSENGERS WERE SAFELY EVACUATED THROUGH THE AFT BOARDING DOORS.  THE TAILCONE AND ITS' SLIDE FAILED TO DEPLOY.
